[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.204.172.174. Please contact the publisher to request reinstatement.
Sign In
Individual Sign In
Create an Account
Institutional Sign In
OpenAthens Shibboleth
[Skip to Content Landing]
Views 623
Citations 0
Correction
February 2015

Error in Table

JAMA Dermatol. 2015;151(2):236. doi:10.1001/jamadermatol.2014.5173

In the Original Investigation entitled “Multicenter Prospective Cohort Study of the Incidence of Adverse Events Associated With Cosmetic Dermatologic Procedures: Lasers, Energy Devices, and Injectable Neurotoxins and Fillers,” published online November 5, 2014, in JAMA Dermatology (doi:10.1001/jamadermatol.2014.2494), an error occurred in Table 4. In column 1 of Table 4, under All fillers, “Artefill (Valeant Aesthetics)” should read as “ArteFill (Suneva Medical).” This article was corrected online.

×